# SDR SWI202405200414

- Difficulty date: May 14, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N114SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000410
- Aircraft time: 25,945 hours, 14,865 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Punctured
- Location: Frms 20-21
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE IN FUSELAGE APPROXIMATELY 1 INCH BY 1 INCH APPROXIMATELY THREE FEET TO THE RIGHT OF MCD APPROXIMATELY ONE FOOT ABOVE FLOOR LEVEL. (FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 28236263 WITH THE FOLLOWING CORRECTIVE ACTION: "COMPLIED WITH PEMENANT REPAIR TO THE LH SIDE FWD FUSELAGE SKIN BETWEEN FR20 AND FR21 AND BETWEEN STGR13L AND STGR14L IN REFERENCE TO ETD2024-170-013577 REV. :/ DATED 5-15-24.  PERFORMED AN EDDY CURRENT INSPECTION ON ALL FABRICATED PARTS AND SKIN CUT OUT. NO DEFECTS NOTICE BY MX.COMPLIED WITH TASK CARD 51-00-00-002-SKY-U STRUCTURAL MAJOR REPAIR SEE CP 28251324 FOR EDDY CURRENT CARRY OVER THRESHOLD AND SUBSEQUENT INTERVALS CAL TOOLING:EDDY CURRENT MACHINE S/N: 60009184667CAL DUE: 12-28-2024"
